# SDR DALA2023090807356

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 56,001 hours, 27,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 FR16RH AT DOOR STOP # 1 & # 7 LEVEL, DBL JOGGLE AREA/ HOLE B / CRACK. CORRECTIVE ACTION: INSPECTED AND CONTINUE ON MON. OK FOR SERVICE. (2957801)
